# SDR SWAA2024072415237

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 55,893 hours, 33,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP ON LH AFT SIDE.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1673 PER AMM 33-51-06; OPS CHECK GOOD AT THIS TIME.
